MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO M-1 COT KNEE GATCH LITTER; STRECHER, WHEELED

STRYKER MEDICAL-KALAMAZOO M-1 COT KNEE GATCH LITTER; STRECHER, WHEELED
Catalog Number 6100031000
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/12/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
H3 other text: the customer stated that the device did not cause the tip and did not request an evaluation.
 
Event or Problem Description
It was reported that a staff member was maneuvering the cot by themselves with a patient onboard and the cot tipped resulting in patient death.The customer stated that the tip was due to error on the part of the staff member and not due to any failure of the cot.

Brand Name
M-1 COT KNEE GATCH LITTER
Common Device Name
STRECHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17694418
Report Number0001831750-2023-00995
Device Sequence Number12273121
Product Code FPO
UDI-Device Identifier07613327261561
UDI-Public07613327261561
Combination Product (Y/N)Y
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number6100031000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age83 YR
Patient SexFemale